# SDR ASAA0210254

- Difficulty date: October 22, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND FOUR EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE AT ROW 18.  REMOVED AND REPLACED REMOTE RECEIVER BATTERY.  LIGHTS THEN OPERATED PROPERLY.
